MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CIRCUIT,ANES,UNILIMB,W/HME,LF

Medline Industries, LP MEDLINE; CIRCUIT,ANES,UNILIMB,W/HME,LF
Catalog Number DYNJAAF6463
Medical Device Problem Codes Gas/Air Leak (2946); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "anes circuits that are pv are having issues with some of the medline circuits causing a leak test failure during the fda required leak test on our anesthesia machines.Additional problems/complaints from staff are that the masks are cheap and often bent or misshaped causing difficulty in mask ventilation.".
 
Additional Manufacturer Narrative
It was reported that "anes circuits that are pv are having issues with some of the medline circuits causing a leak test failure during the fda required leak test on our anesthesia machines.Additional problems/complaints from staff are that the masks are cheap and often bent or misshaped causing difficulty in mask ventilation." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CIRCUIT,ANES,UNILIMB,W/HME,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
hnin phyu
three lakes drive
northfield, IL 60093--275
MDR Report Key50872692
Report Number1417592-2026-49344
Device Sequence Number21188537
Product Code CAI
UDI-Device Identifier40884389624556
UDI-Public40884389624556
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAF6463
Device Lot Number23JBH342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown